MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW
Model Number 25-873-09-91
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported that screws became loose.The screws were removed and replaced.
 
Additional Manufacturer Narrative
An investigation could not be performed because no device was returned, and it is unclear what stock number might have caused the problem as multiple devices were reported in the event.The product lot number was not identified; therefore, the device history records were not reviewed.It is unclear which stock number might have caused the problem, therefore complaint rate and review of the risk file were not performed.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Multiple mdr reports were filed for this event, please see associated report: mdr: 9610905-2019-00071; 9610905-2019-00073; and 9610905-2019-00074.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8404225
Report Number9610905-2019-00072
Device Sequence Number1990523
Product Code MQN
UDI-Device Identifier00888118046956
UDI-Public(01)00888118046956
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
Report Date (Section F) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-873-09-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/20/2019
Event Location Hospital
Date Report to Manufacturer02/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight107